Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 5, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Feb 28, 2007, 2:04 PM CST for 24 counties in Texas. It took effect at Mar 1, 2007, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 2:04 PM CST (20:04 UTC)
- In effect from
- Mar 1, 2007, 9:00 AM CST
- Expired
- Mar 1, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3258 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KSJT 282004 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 204 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND THURSDAY... .ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT- LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST CENTRAL TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTHWEST WINDS AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS AFTERNOON...AND CONTINUE INTO THURSDAY. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-010415- /O.NEW.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ /O.CON.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 204 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TO DEVELOP FROM WEST TO EAST ACROSS WEST CENTRAL TEXAS THIS AFTERNOON...AS STRONGER WINDS AND A DRIER AIR MASS MOVE INTO THE AREA. GUSTY WINDS OF 20 TO 30 MPH WILL GUST TO OVER 35 MPH AT TIMES...THEN DECREASE SLIGHTLY OVERNIGHT...AND THEN INCREASE AGAIN BY MID MORNING ON THURSDAY. WITH THE DRY AIR IN PLACE...AND WITH THE WINDS PICKING UP AGAIN...DANGEROUS FIRE WEATHER CONDITIONS CAN BE EXPECTED ON THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL ALLOW ANY WILDFIRES TO SPREAD RAPIDLY. $$
5 follow-up statements
000 WWUS84 KSJT 010232 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 832 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY... .A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-011045- /O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ /O.CON.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 832 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KSJT 010244 CCA RFWSJT RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 843 PM CST WED FEB 28 2007 ...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY... .A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-011100- /O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/ /O.COR.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 843 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH 9 PM TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KSJT 011033 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 433 AM CST THU MAR 1 2007 ...HIGH FIRE WEATHER DANGER TODAY... .IN THE WAKE OF A COLD FRONTAL PASSAGE WHICH OCCURRED LAST NIGHT... GUSTY NORTHWEST WINDS AND VERY DRY AIR...ALONG WITH VERY DRY VEGETATION...WILL COMBINE TO CREATE A HIGH FIRE WEATHER DANGER TODAY. WIND SPEEDS WILL SUBSIDE BY LATE AFTERNOON AND EVENING... BUT THE VERY DRY AIR WILL REMAIN IN THE REGION. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-012100- /O.EXT.KSJT.FW.W.0005.070301T1500Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 433 AM CST THU MAR 1 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WINDS AT THE 20 FOOT LEVEL OF 15 TO 20 MPH...WITH GUSTS OVER 25 MPH...CAN BE EXPECTED TODAY. RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT EARLY THIS MORNING WILL DROP INTO THE 10 TO 15 PERCENT RANGE BY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KSJT 012019 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 219 PM CST THU MAR 1 2007 ...HIGH FIRE WEATHER DANGER THIS AFTERNOON... .IN THE WAKE OF A COLD FRONTAL PASSAGE WHICH OCCURRED LAST NIGHT...GUSTY NORTHWEST WINDS AND VERY DRY AIR...ALONG WITH VERY DRY VEGETATION...WILL COMBINE TO CREATE A HIGH FIRE WEATHER DANGER THIS AFTERNOON. WIND SPEEDS WILL SUBSIDE BY LATE THIS AFTERNOON AND INTO THIS EVENING...BUT THE VERY DRY AIR WILL REMAIN IN THE REGION. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-020000- /O.CON.KSJT.FW.W.0005.000000T0000Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 219 PM CST THU MAR 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WINDS AT THE 20 FOOT LEVEL OF 15 TO 20 MPH...WITH GUSTS OVER 25 MPH...CAN BE EXPECTED THIS AFTERNOON. RELATIVE HUMIDITY VALUES DOWN TO 10 TO 20 PERCENT CAN BE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 11
000 WWUS84 KSJT 012349 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 549 PM CST THU MAR 1 2007 ...RED FLAG WARNING EXPIRES... .WINDS HAVE DROPPED TO BELOW CRITERIA. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-020100- /O.EXP.KSJT.FW.W.0005.000000T0000Z-070302T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 549 PM CST THU MAR 1 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. WINDS ARE DIMINISHING ACROSS THE WARNING AREA AND THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME. THE AIRMASS HOWEVER REMAINS QUITE DRY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 11:42 AM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 28, 11:42 AM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1142 AM CST WED FEB 28 2007 .AVIATION... LOW CLOUD DECK CONTINUES TO ERODE FROM THE WEST ACROSS THE NORTHWEST HILL COUNTRY. BASED ON VISIBLE...SHOULD JUST BE OUT OF KSOA AND KBBD...AND WILL BE OUT OF KJCT WITHIN THE NEXT HOUR. HIGH CLOUDS WILL CONTINUE ACROSS THE AREA FOR THE AFTERNOON AND WELL INTO THE EVENING. AS THE LOW CLOUDS HAVE CLEARED...WIND SPEEDS HAVE BEGUN TO INCREASE AND SWING MORE SOUTHWESTERLY. THIS WILL CONTINUE THROUGH THE AFTERNOON...AND INTO THE EVENING. STILL LOOKS LIKE WE WILL SEE A STRONG WESTERLY LOW LEVEL JET OF IN EXCESS OF 50 KNOTS OVERNIGHT... SO WILL CONTINUE THE LOW LEVEL JET. COLD FRONT WILL SHIFT THROUGH THURSDAY AFTERNOON...SHIFTING WINDS AROUND TO THE NORTHWEST...BUT WIND SPEEDS WILL REMAIN HIGH. && .PREV DISCUSSION... /ISSUED 528 AM CST WED FEB 28 2007/ AVIATION... AN AREA OF LOW CLOUDS WITH MVFR CEILINGS WILL COVER THE AREA ROUGHLY SOUTHEAST OF A LINE FROM ABILENE TO SAN ANGELO TO OZONA THROUGH MID MORNING. THESE CLOUDS WILL BREAK UP BY LATE MORNING. OTHERWISE...HIGH CLOUDINESS ASSOCIATED WITH A SOUTHERN BRANCH JET STREAM WILL CONTINUE TO OVERSPREAD THE AREA. GUSTY SOUTH TO SOUTHWEST WINDS WILL OCCUR TODAY. AS A LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN PLAINS...WINDS WILL VEER TO THE WEST OVERNIGHT ACROSS WEST CENTRAL TEXAS WHILE REMAINING GUSTY. LOW-LEVEL WIND SHEAR IS ANTICIPATED FOR SEVERAL HOURS LATER TONIGHT ACROSS NORTHERN AND CENTRAL SECTIONS OF WEST CENTRAL TEXAS. SOMEWHAT GUSTY NORTHWEST WINDS WILL CONTINUE ON THURSDAY. PREV DISCUSSION... /ISSUED 435 AM CST WED FEB 28 2007/ SHORT TERM... HEADLINE FOR TODAY IS OUR RED FLAG WARNING. THE NAM LOOKS LIKE IT BEST REFLECTS WHAT WE CAN EXPECT FOR WINDS TODAY. EXPECT MUCH DRIER AIR TO PUSH ACROSS WEST CENTRAL TEXAS TODAY FROM THE WEST WITH A DRYLINE. ALSO...WINDS AND RELATIVE HUMIDITY VALUES MAY REMAIN WITHIN RED FLAG WARNING LEVELS EVEN AFTER 03Z THIS EVENING. THUS...WE WILL CONTINUE TO LOOK AT NEW DATA FOR POSSIBLE EXTENSION OF THE RED FLAG WARNING BEYOND OUR CURRENT END TIME OF 900 PM THIS EVENING...AT LEAST FOR SOME OF OUR WESTERN COUNTIES. OTHERWISE...DRY PATTERN WILL CONTINUE ACROSS WEST CENTRAL TEXAS THROUGH AT LEAST THE END OF THE WEEK. AS FOR TEMPERATURES...EXPECT AFTERNOON HIGHS TODAY CLOSE TO YESTERDAY AND WELL ABOVE SEASONAL NORMALS. ANOTHER SURFACE COLD FRONT WILL SLIDE EAST ACROSS WEST CENTRAL TEXAS TONIGHT AND BRING MUCH DRIER AIR AND COOLER TEMPERATURES FOR THE REMAINDER OF THE WEEK. DECIDED TO CONTINUE WITH TEMPERATURE NUMBERS VERY CLOSE TO GUIDANCE WITH A SLIGHTLY WARMER THAN GUIDANCE BIAS FOR AFTERNOON HIGHS...ESPECIALLY GIVEN VERY DRY AIRMASS AND LOTS OF AFTERNOON SUNSHINE. LONG TERM... SURFACE HIGH PRESSURE DOME CONTINUES TO DOMINATE WEST CENTRAL TEXAS THROUGH THE WEEKEND AND INTO THE START OF NEXT WEEK. BOUNDARY LAYER GULF MOISTURE REMAINS CUT-OFF UNTIL MONDAY WHEN THE HIGH PRESSURE DOME FINALLY BEGINS TO SLOWLY SLIDE EAST ALONG THE GULF COAST. APPEARS NEXT MONDAY NIGHT WILL BE THE FIRST OPPORTUNITY FOR ANY SIGNIFICANT BOUNDARY-LAYER GULF MOISTURE TO RETURN TO WEST CENTRAL TEXAS. TEMPERATURES FOR THE LONG TERM WILL START NEAR SEASONAL NORMALS WITH A GRADUAL WARMING TREND PUSHING AFTERNOON HIGHS BACK INTO THE LOWER 70S BY THE START OF NEXT WEEK. RAIN CHANCES INTO THE START OF NEXT WEEK DO NOT LOOK GOOD. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 78 44 63 33 / 0 0 0 0 SAN ANGELO 81 45 64 33 / 0 0 0 0 JUNCTION 82 49 67 31 / 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR CALLAHAN-COKE- CROCKETT-FISHER-HASKELL-IRION-JONES-NOLAN-RUNNELS-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR BROWN-COLEMAN- CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA. && 07
Hazardous weather outlook, Feb 28, 5:31 AM CST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 531 AM CST WED FEB 28 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-011130- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 531 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER DANGER WILL BE HIGH TODAY ACROSS MUCH OF WEST CENTRAL TEXAS...DUE TO A COMBINATION OF GUSTY WINDS AND SHARPLY DROPPING RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY. GUSTY NORTHWEST WINDS WILL BE ACCOMPANIED BY A VERY DRY AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.